advertisement
Updated 10 February 2016

Action point

0

One in 10 kids will suffer some side-effects from an ADHD medication such as Ritalin or Concerta.

These include becoming withdrawn, teary, angry, upset, irritable or unhappy.

If the stimulant is introduced gradually, or the dose lowered, the risk of these problems is greatly reduced.

If your child remains doped, dazed, unhappy or "different" on his ADHD medication, he isn't being correctly treated and you need to raise this with your doctor.

Read our Expert Q&A about natural alternatives to ADHD meds

 
advertisement

Live healthier

Contraceptives and you »

Scientists create new contraceptive from seaweed Poor long-term birth control training leads to 'accidents'

7 birth control myths you should stop believing

Will the Pill make you gain weight? Can you fall pregnant while breastfeeding? We bust seven common myths about birth control.

Your digestive health »

Causes of digestive disorders 9 habits that could hurt your digestive system

Your tummy rumblings might help diagnose bowel disorder

With the assistance of an 'acoustic belt', doctors can now determine the cause of your tummy troubles.